# SDR CALA2015011600048

- Difficulty date: January 15, 2015
- Submitted: January 16, 2015
- Operation: Air carrier
- Aircraft: N24715
- Make and model: Boeing 737724
- Aircraft serial: 28786
- Aircraft time: 54,048 hours, 18,510 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Splice
- Part number: 111A6201
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING EA 5320-02076 REV E OP 04, MAIN CABIN SEAT TRACK SPLICE LOCATION 727B RBL 24.75 HAS A CRACK ON THE OTBD AFT HOLE COMMON TO SPLICE STRAP.  THE HOLES IN THE SEAT TRACK FLANGES WILL NOT MEET THE EDGE DISTANCE REQUIREMENTS IAW THE EA.  TRIMMED OUT CRACKED & SHORTED AREAS & INSTALLED REPAIR IAW ECRA 5320-02394.
